MathSciNet Relay Station
MathSciNet bibliographic data
MR2884963 35M33 (35B40 92D30)
Wang, Shaoli; Feng, Xinlong; He, Yinnian Global asymptotical properties for a diffused HBV infection model with CTL immune response and nonlinear incidence. Acta Math. Sci. Ser. B Engl. Ed. 31 (2011), no. 5, 1959–1967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement